# SDR USAA2014030600001

- Difficulty date: March 5, 2014
- Submitted: March 6, 2014
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 40,110 hours, 23,279 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 1558
- Condition: Inoperative
- Location: Cabin
- Part time: 39,509 hours, 21,695 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

C11 CHECK, LT SIDE CABIN EMERGENCY LIGHTS WILL NOT TEST IAW WEEKLY CHECK.  REPLACED LT SIDE CABIN EMERGENCY POWER SUPPLY UNIT.
